Loading...
Loading...

Go to the content (press return)

On the order of (|r,m|; g)-cages of even girth

Author
Balbuena, C.; Marcote, F.
Type of activity
Journal article
Journal
Discrete mathematics
Date of publication
2008-06
Volume
308
Number
12
First page
2484
Last page
2491
DOI
https://doi.org/10.1016/j.disc.2007.05.019 Open in new window
Project funding
Nuevas medidas de conectividad y su valoración en ciertas familias de grafos y digrafos
URL
http://dx.doi.org/10.1016/j.disc.2007.05.019 Open in new window
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications